# SDR CA080104005

- Difficulty date: January 4, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 15,012 hours
- Engine: Allsn 250C30P
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011101109
- Condition: Incorrect
- Location: M/R Hub
- Part time: 10,379 hours
- Component: Hub, 206L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND TO BE WRONG, YOKE M/R HUB ASSY, WITH THE INCORPORATION OF STC NR SH296NM, INSTALLATION OF ENGINE. CORRECT PN OF YOKE SHOULD BE 206-011-149-101. (TC NR 20080104005)
